# SDR SWIA202164815

- Difficulty date: November 28, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Extension
- Part number: S6283
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 863 TO FS 954, LBL 9 FLOOR BEAM UNDER SEAT TRACK SEVERAL SPOTS OF CORROSION.      (C-CHECK RO 3/10/2022)    REMOVED CORRODED FLOOR BEAM SUPPORT AND REPLACED WITH NEW FLOOR BEAM SUPPORT, FILLERS AND CLIPS AT LBL9 FROM FS863 TO FS954 PER TASK CARD 51-900-1002-SKY AND CRJ 700 SRM 53-00-41-201-001-A01 / PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTION. NO FURTHER ACTION REQUIRED AT THIS TIME.
